# SDR ASAA0540145

- Difficulty date: February 24, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: 654587523
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FOUND R1 DOOR WOULD NOT OPEN.  FOUND UPPER GEAR CONTROL ROD RETAINING NUT MISSING AND BOLT FELL OUT.  SECURED UPPER CONTROL ROD BOLT AND RETAINING NUT.  ALL RIG AND OPS CHECKS GOOD.
